Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: G. Cornell, J. H. Silverman and G. Stevens
Title: Modular forms and Fermat's Last Theorem
Additional book information: Springer-Verlag, New York, 1997, xix + 582 pp., ISBN 0-387-94609-8, $49.95

References [Enhancements On Off] (What's this?)

  • [1] B. Conrad, F. Diamond and R. Taylor, Modularity of certain potentially crystalline Galois representations, to appear in Journal of the American Mathematical Society 12 (2) (1999).
  • [2] G. Cornell and J. H. Silverman, Arithmetic geometry, Springer Verlag, 1986. MR 89b:14029
  • [3] P. Deligne and M. Rapoport, Les schémas de modules de courbes elliptiques, LNM 349, Springer-Verlag (1973), 143-316. MR 49:2762
  • [4] H. Jacquet and R. Langlands, Automorphic forms on $\text{GL}_{2}$, LNM 114, Springer-Verlag, 1970. MR 53:5481
  • [5] N. Katz and B. Mazur, Arithmetic moduli of elliptic curves, Annals of Math. Stud. 108, Princeton University (1985). MR 86i:11024
  • [6] R. Taylor and A. Wiles, Ring-theoretic properties of certain Hecke algebras, Annals of Math. 141 (1995), 553-572. MR 96d:11072
  • [7] A. Wiles, Modular elliptic curves and Fermat's Last Theorem, Annals of Math. 141 (1995), 443-551. MR 96d:11071

Review Information:

Reviewer: Kevin Buzzard
Affiliation: Imperial College of Science, Technology and Medicine
Journal: Bull. Amer. Math. Soc. 36 (1999), 261-266
MSC (1991): Primary 11-06
Published electronically: February 22, 1999
Review copyright: © Copyright 1999 American Mathematical Society
American Mathematical Society